# SDR 2011F00032

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N100PC
- Make and model: Cessna 207
- Aircraft serial: 20700467
- Aircraft time: 13,181 hours, 20,000 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Strainer
- Part number: 07560052
- Condition: Corroded
- Part time: 13,181 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HR INSP, IT WAS DISCOVERED THAT THE STANDPIPE IN THE FUEL STRAINER TOP ASSY, PN:0756005-2, (PARTS CATALOGUE FIG 183, ITEM 3) HAD A RING OF CORROSION AROUND THE PIPE WHERE IT WAS IN CONTACT WITH THE STRAINER SCREEN.  THE CORROSION COMPLETELY PENETRATED THE PIPE IN PLACES AND IT APPEARED THE CONDITION COULD ALLOW UNFILTERED FUEL TO ENTER THE STRAINER SCREEN.  IT IS SUSPECTED THAT THE CORROSION IS OF THE DISSIMILAR METAL METAL TYPE.  A CHECK OF 2 OTHER ACFT REVEALLED THE SAME CONDITION.  ALL SUBJECT AIRCRAFT, ALL WITH IN EXCESS OF 10,000 FLIGHT HRS EA.
